Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Getting vacuum headaches. Does flixonase bascules have any effect on membrane causing inflammation, remedy?

Hi- in Jan of 2012 I had sinus surgery where they fixed my septum and cauterized the turbinates as well as cleared the passage to the sinus in the zygomatic area. Recently I have been getting what my net has described as vacuum headaches- severe pain over the eyebrows with no mucus and limited CT scan shows decreased space in the lumen in the frontal sinuses assembly due to inflammation. The only thing that relieves it is myprodol, ( paracetamol , ibuprofen and codeine based) or A course of steroids 40 mg per dag which the ent had given me. I have been on flixonase bascules to maintain it but I have had another headache since then. I had previously been taking tissue salts for immunity but wondered if those could have some affect on the tissue membranes and cause the inflammation? Also if the flixonase is not managing the cause then what is the next step of investigation? Neurologist? Btw, I am sure that it is not tension related as I have investigated that already.
Asked On : Sat, 14 Jul 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Internal Medicine Specialist 's  Response
hi there,

Thanks for your query.

You have not mentioned about the nature/ duration and frequency of headaches; whether headaches associated with nausea/vomiting, sensitivity to light, etc..; or they may due to inflammation of the frontal sinuses.

From the provided details, it can by typical/atypical migraines or cluster headaches. Perhaps, I will be able to help you if you furnish detailed information about headaches.

Dr. Rakesh Karanwal
Answered: Tue, 15 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor